question-icon

I have noticed that my tongue has become sensitive and

default
Posted on Sun, 17 Feb 2019
Question: I have noticed that my tongue has become sensitive and I am not sure why?
I do not see any change in appearance or size.

The only change is some new medications I am taking. Could that be the cause of my sensitivity?
doctor
Answered by Dr. Mahboob Ur Rahman (49 minutes later)
Brief Answer:
Please see detailed answer.

Detailed Answer:
Hi and Welcome to Ask a Doctor service. I have read your question and here is my advice.
The increased sensitivity of tongue may have many causes. Plavix can cause hypersensitive involving the skin, so it may be possibly the drug few cases of taste disturbance have been reported with Plavix. So there is a possibility, however if thier is no change in color, no Blisters or ulcers then it's unlikely to be any big concern. We can just watch it carefully.Certain foods may also cause sore tongue so just to keep am eye on that. We also suggest B complex supplements in such patients.
Regarding your vesit to your cardiologists, if you feel better now after the stents, it's great. You just need to comply his advice and not to worry alot. Yes do ask if you have any problem or concerns. You can write down them with you and ask him on the day.
Good luck.
Hope I have answered your query. Please feel free to ask if you have any further questions or concerns. I will be glad to answer your questions.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Mahboob Ur Rahman

General & Family Physician

Practicing since :2012

Answered : 2302 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I have noticed that my tongue has become sensitive and

Brief Answer: Please see detailed answer. Detailed Answer: Hi and Welcome to Ask a Doctor service. I have read your question and here is my advice. The increased sensitivity of tongue may have many causes. Plavix can cause hypersensitive involving the skin, so it may be possibly the drug few cases of taste disturbance have been reported with Plavix. So there is a possibility, however if thier is no change in color, no Blisters or ulcers then it's unlikely to be any big concern. We can just watch it carefully.Certain foods may also cause sore tongue so just to keep am eye on that. We also suggest B complex supplements in such patients. Regarding your vesit to your cardiologists, if you feel better now after the stents, it's great. You just need to comply his advice and not to worry alot. Yes do ask if you have any problem or concerns. You can write down them with you and ask him on the day. Good luck. Hope I have answered your query. Please feel free to ask if you have any further questions or concerns. I will be glad to answer your questions.